# SDR 2007FA0000037

- Difficulty date: September 15, 2006
- Submitted: January 16, 2007
- Operation: General aviation
- Aircraft: SUPBD
- Make and model: Airbus A320-211
- Engine: Ge CFM565A
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 3360097050
- Part serial: RN40627
- Condition: Seized
- Location: Lp Turbine
- Component: Lp Turbine, Cfmint
- Component part number: 3360285010
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WAS REMOVED FROM AC, ENG POSITION 1 FOR A SUSPECTED LPT SHAFT FAILURE.  ENG FAILED ON 9/15/2006 AND WAS REMOVED ON 12/3/2006.  ENG WAS INPUT ON 1/2/2007 FOR DISASSEMBLY.  ON RECEIPT OF ENG, IT WAS NOT POSSIBLE TO CARRY OUT A BORESCOPE INSP OF CORE AS IT WAS SEIZED AND WAS UNABLE TO ROTATE.  ON ROTATION OF FAN LPC SYSTEM IT WAS FOUND THAT LPT SYSTEM WAS NOT ROTATING.  DUE TO EXTENT OF DEBRIS FOUND IN LPT FROM FAILED LPT ROTOR BLADES AND VANES, IT WAS ALSO NOT POSSIBLE TO ROTATE IT INDEPENDENTLY.  ENG HAD SUFFERED MAJOR FAILURES ON FOLLOWING COMPONENTS:  LPT SHAFT, NR 4 BRG, CENTER VENT TUBE, HPT BLADES, LPT STAGE 1 VANES, LLPT ROTOR BLADES AND VANES ALL STAGES.  FURTHER DISASSEMBLY OF MODULES WILL EXPOSE
